MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 34MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 34MM; SCREW,FIXATION,BONE
Model Number 204.834
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patent identifier: (b)(4).Additional product code hrs jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during a tibial plateau open reduction internal fixation (orif) while inserting a 3.5 cortex screw on power, the head of the screwdriver snapped off into the head of the screw.A medial incision was made, and the screw was backed out and removed and replaced.All fragments removed from the patient.Action taken when the event occurred medial incision to back the screw out.There was a surgical delay of 30 (thirty) minutes.The procedure was successfully completed.There was no patient consequence.This complaint involves 2 devices.This report is for (1) 3.5mm cortex screw self-tapping 34mm.This report is 1 of 2 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 34MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11073604
Report Number2939274-2020-05706
Device Sequence Number2684105
Product Code HWC
UDI-Device Identifier10886982146359
UDI-Public(01)10886982146359
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.834
Device Catalogue Number204.834
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight83